# SDR EIAA970015

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pdu
- Part number: 12634415
- Condition: Failed
- Location: Rt Le Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LCK - LOG PAGE:  E04038 - ON DEPARTURE, GROUP NR 1 LEADING EDGE DEVICE LT WING HAD INTRANSIT LIGHT ILLUMINATE ABOUT 4 MINUTES AFTER RETRACTION.  FLAP WAS RETRACTED BY THE ALTERNATE METHOD.  ALTERNATE METHOD WAS USED FOR LEADING EDGE FLAPS FOR REMAINDER OF FLIGHT SUCCESSFULLY.  AFTER LANDING WHEN ATTEMPTING TO RETRACT LEADING EDGE FLAPS BY ALTERNATE METHOD, GROUP NR 3 LT WING INTRANSIT LIGHT REMAINED ON AND GROUP NR 3 RT WING EXTENDED LIGHT REMAINED ON.  GROUP 3 ALT L/E CIRCUIT BREAKER TRIPPED.  REPLACED NR 3 R/T L/E PDU.  OPS CHECK NORMAL, RII ACCOMPLISHED.  (X)
